Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 537, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Dec 27, 2008, 7:05 AM CST for 7 counties in Oklahoma. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 27, 2008, 7:05 AM CST (13:05 UTC)
- Expired
- Dec 27, 2008, 7:45 AM CST
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Mayes County, OK, Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 8 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 7:10 AM CST | TSTM WND DMG | Owasso, OK | LARGE TREE LIMBS DOWN |
| Dec 27, 7:30 AM CST | TSTM WND DMG | 3 E Haskell, OK | 6 POWER POLES SNAPPED ALONG STATE HIGHWAY 104 |
| Dec 27, 7:30 AM CST | TSTM WND DMG | Haskell, OK | POWER LINES DOWN. |
| Dec 27, 7:35 AM CST | TSTM WND DMG | 7 Sw Haskell, OK | BARN DESTROYED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 27, 2:02 AM CST | Tornado Watch | SPC | 7 hr |
| Dec 27, 6:35 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 1.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 113 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 271305
SVRTSA
OKC037-097-101-111-131-143-145-271345-
/O.NEW.KTSA.SV.W.0537.081227T1305Z-081227T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
705 AM CST SAT DEC 27 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
WESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 745 AM CST
* AT 704 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF COLLINSVILLE TO GLENPOOL...MOVING
EAST AT 30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...TULSA...
CATOOSA...BIXBY...BROKEN ARROW...VERDIGRIS...BALD HILL...
CLAREMORE...FOYIL...ONETA...STONEBLUFF...TIAWAH...HASKELL...
COWETA...INOLA...TAFT...ADAIR...CHOUTEAU...PRYOR...PORTER...
TULLAHASSEE AND WAGONER.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3650 9517 3574 9541 3573 9618 3609 9606
3642 9590
TIME...MOT...LOC 1305Z 265DEG 27KT 3639 9571 3592 9596
$$1 follow-up statement
000
WWUS54 KTSA 271344
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 AM CST SAT DEC 27 2008
OKC037-097-101-111-131-143-145-271353-
/O.EXP.KTSA.SV.W.0537.000000T0000Z-081227T1345Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
MAYES OK-
743 AM CST SAT DEC 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MAYES...TULSA...
EASTERN CREEK...SOUTHERN ROGERS...WAGONER...NORTHWESTERN MUSKOGEE AND
NORTHERN OKMULGEE COUNTIES EXPIRES AT 745 AM CST...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 2 PM FOR MUSKOGEE COUNTY AND
UNTIL 10 AM FOR THE REMAINDER OF THE AREA.
LAT...LON 3650 9517 3574 9541 3573 9618 3609 9606
3642 9590
TIME...MOT...LOC 1343Z 265DEG 27KT 3641 9536 3594 9561
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 27, 6:42 AM CST, 23 minutes earlier.
Area forecast discussion, Dec 27, 6:42 AM CST, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 642 AM CST SAT DEC 27 2008 .UPDATE... && .DISCUSSION... HAVE UPDATED ZONES TO REFLECT THE NEW TORNADO WATCH NUMBER 960 WHICH REPLACED AND EXPANDED TORNADO WATCH NUMBER 956. COLD FRONT CONTINUES TO PUSH INTO OUR FORECAST AREA WITH TEMPERATURES RAPIDLY DROPPING FROM THE UPPER 60S AND LOWER 70S AHEAD OF THE FRONT TO THE MIDDLE 30S BEHIND THE FRONT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...15
Hazardous weather outlook, Dec 27, 4:48 AM CST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 448 AM CST SAT DEC 27 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CST SAT DEC 27 2008 ...SQUALL LINE ASSOCIATED WITH A COLD FRONT MOVING THROUGH THE REGION TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST...WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA...FAR EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHWEST ARKANSAS. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST...WEST CENTRAL ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED..SPREADINDEX=40. AREA...SOUTHEAST OKLAHOMA. ONSET...THIS MORNING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. DISCUSSION... A COLD FRONT WAS PUSHING INTO CENTRAL OKLAHOMA EARLY THIS MORNING. A LINE OF SHOWERS AND THUNDERSTORMS WAS ALONG AND AHEAD OF THE COLD FRONT. VERY WARM AND MOIST AIR AHEAD OF THE FRONT WILL CONTINUE TO FEED THE THUNDERSTORMS AS THIS SQUALL LINE MOVES EAST ACROSS THE REGION THIS MORNING AND EARLY AFTERNOON. THE LINE OF SHOWERS AND THUNDERSTORMS HAS A HISTORY OF PRODUCING VERY STRONG AND GUSTY WINDS ALONG WITH VERY INTENSE LIGHTNING AND HEAVY RAIN. MOVEMENT OF THE SQUALL LINE WAS TO THE EAST AT 25 MPH AND THIS WILL MOVE IT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BY EARLY THIS AFTERNOON. VERY HEAVY RAIN IS ALSO BEING PRODUCED BUT HEAVIER AMOUNTS WILL LIKELY IN FAR EAST OKLAHOMA AND NORTHWEST ARKANSAS WHERE HIGHER AVAILABLE MOISTURE IS IN PLACE. STRONG SHEAR IS NEAR THIS FRONT AND ISOLATED TORNADOES ARE POSSIBLE WITH THIS SYSTEM. DRY AIR PUSHING IN FROM THE SOUTHWEST WILL CAUSE LOW HUMIDITY AND A PERIOD OF INCREASE FIRE BEHAVIOR IN SOUTHEAST OKLAHOMA DURING THE LATE MORNING AND AFTERNOON HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION LIKELY NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... HIGH PRESSURE ALONG WITH A DRIER AIR MASS WILL MOVE INTO THE REGION BEHIND THE COLD FRONT AND BRING SEVERAL DAYS OF QUIET WEATHER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Dec 27, 3:34 AM CST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
334 AM CST SAT DEC 27 2008
OKZ054-059-271030-
OSAGE OK-PAWNEE OK-
334 AM CST SAT DEC 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND WESTERN PAWNEE
AT 334 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 25 MILES NORTHWEST OF APPERSON TO 42 MILES WEST
OF PAWNEE...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...FAIRFAX...BURBANK...
APPERSON...WEBB CITY...PEARSONIA...FORAKER...GRAINOLA...PAWNEE...
MARAMEC...BLACKBURN...SKEDEE AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9636 3617 9661 3616 9682 3625 9683
3625 9692 3633 9692 3635 9703 3651 9704
3656 9690 3659 9690 3659 9704 3670 9707
3671 9705 3670 9694 3676 9689 3676 9683
3679 9676 3700 9675
TIME...MOT...LOC 0934Z 249DEG 38KT 3700 9707 3625 9751Special weather statement, Dec 27, 4:29 AM CST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
429 AM CST SAT DEC 27 2008
OKZ054-059-271115-
OSAGE OK-PAWNEE OK-
429 AM CST SAT DEC 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE AND WESTERN PAWNEE
AT 429 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES NORTHEAST OF FORAKER TO 7 MILES
SOUTHWEST OF FAIRFAX...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...
FAIRFAX...BURBANK...OKESA...APPERSON...WEBB CITY...PEARSONIA...
BIGHEART...FORAKER...HULAH AND GRAINOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9601 3672 9601 3644 9704 3651 9704
3654 9699 3656 9690 3659 9690 3660 9691
3658 9699 3659 9704 3667 9708 3672 9704
3670 9694 3676 9689 3676 9683 3679 9676
3700 9675
TIME...MOT...LOC 1029Z 242DEG 40KT 3704 9636 3651 9673Special weather statement, Dec 27, 5:04 AM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
504 AM CST SAT DEC 27 2008
OKZ054-059-271145-
OSAGE OK-PAWNEE OK-
504 AM CST SAT DEC 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND WESTERN PAWNEE
AT 504 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES WEST OF BURBANK TO 21 MILES SOUTHWEST OF
MARAMEC...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...OSAGE...
HOMINY...WYNONA...FAIRFAX...BURBANK...APPERSON...WEBB CITY...
PEARSONIA...BIGHEART...FORAKER...GRAINOLA...PAWNEE...JENNINGS...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND AND
RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9616 3617 9646 3616 9683 3625 9683
3625 9692 3633 9692 3635 9703 3651 9704
3656 9690 3660 9691 3658 9701 3660 9706
3671 9702 3670 9694 3676 9689 3676 9683
3679 9676 3700 9675
TIME...MOT...LOC 1104Z 224DEG 39KT 3673 9672 3613 9693Special weather statement, Dec 27, 5:44 AM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
544 AM CST SAT DEC 27 2008
OKZ054>056-059-060-064-271230-
CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
544 AM CST SAT DEC 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN NOWATA...WASHINGTON...OSAGE...CREEK...WESTERN
TULSA AND PAWNEE
AT 544 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF HULAH TO 2 MILES SOUTHWEST
OF OILTON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...BARNSDALL...
BARTLESVILLE...DEWEY...COPAN...MARAMEC...CLEVELAND...BRISTOW...
OILTON...AND MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS SHOULD REMAIN ALERT IN CASE WARNINGS ARE ISSUED.
LAT...LON 3700 9565 3564 9641 3565 9663 3616 9663
3617 9683 3700 9646
TIME...MOT...LOC 1144Z 238DEG 38KT 3698 9611 3607 9660Special weather statement, Dec 27, 6:21 AM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 AM CST SAT DEC 27 2008
OKZ054>057-059>062-064>067-070-271315-
CRAIG OK-CREEK OK-MAYES OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE
OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
621 AM CST SAT DEC 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...NORTHWESTERN WAGONER...ROGERS...NORTHWESTERN CRAIG...
NOWATA...WASHINGTON...SOUTHEASTERN OSAGE...CREEK...TULSA...
NORTHWESTERN MAYES AND EASTERN PAWNEE
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND OKFUSKEE
AT 621 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF WANN TO 19 MILES SOUTHWEST
OF PADEN. THIS LINE OF STORMS WAS MOVING EAST AT 30 MPH...WITH
INDIVIDUAL STORMS MOVING TO THE NORTHEAST AT 45 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH ACROSS THE ENTIRE ALERT AREA. RESIDENTS IN THESE COUNTIES SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A
WARNING.
LAT...LON 3698 9504 3531 9599 3530 9644 3546 9645
3542 9649 3544 9656 3538 9654 3539 9662
3584 9663 3700 9588
TIME...MOT...LOC 1221Z 283DEG 26KT 3694 9580 3535 9682The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:34 AM CST | Special Weather Statement | TSA | Pawnee | 56 min |
| Dec 27, 4:29 AM CST | Special Weather Statement | TSA | Osage | 46 min |
| Dec 27, 5:04 AM CST | Special Weather Statement | TSA | Osage, Pawnee | 41 min |
| Dec 27, 5:44 AM CST | Special Weather Statement | TSA | Creek, Osage, Pawnee, Washington | 46 min |
| Dec 27, 6:21 AM CST | Special Weather Statement | TSA | Craig, Creek, Nowata, Okfuskee, Okmulgee, Rogers and 2 more | 54 min |
| Dec 27, 6:24 AM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa | 36 min |
| Dec 27, 6:58 AM CST | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 2 hr |
| Dec 27, 7:21 AM CST | Special Weather Statement | TSA | McIntosh, Okfuskee, Okmulgee | 24 min |
| Dec 27, 7:23 AM CST | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 37 min |
| Dec 27, 7:39 AM CST | Tornado Warning | TSA | Wagoner | 18 min |
| Dec 27, 7:46 AM CST | Special Weather Statement | TSA | Delaware, Mayes, Ottawa | 59 min |
| Dec 27, 7:52 AM CST | Severe Thunderstorm Warning | TSA | Mayes, Wagoner | 38 min |
| Dec 27, 8:14 AM CST | Special Weather Statement | TSA | Wagoner | 31 min |
| Dec 27, 8:19 AM CST | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 41 min |
| Dec 27, 8:46 AM CST | Special Weather Statement | TSA | Adair, Cherokee | 59 min |
| Dec 27, 8:50 AM CST | Special Weather Statement | TSA | Pittsburg | 25 min |
| Dec 27, 9:02 AM CST | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 43 min |
| Dec 27, 9:24 AM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Sequoyah | 50 min |
| Dec 27, 9:34 AM CST | Special Weather Statement | TSA | Sequoyah | 41 min |
| Dec 27, 9:50 AM CST | Special Weather Statement | TSA | Latimer | 40 min |
| Dec 27, 10:02 AM CST | Special Weather Statement | TSA | Choctaw, Pushmataha | 43 min |
| Dec 27, 10:16 AM CST | Special Weather Statement | TSA | Adair, Choctaw, Haskell, Latimer, LeFlore, Pushmataha and 1 more | 59 min |
| Dec 27, 10:25 AM CST | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 56 min |
| Dec 27, 10:52 AM CST | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 53 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.